BROWSE

Related Researcher

Author's Photo

Jang, Bongsoo
Computational Mathematical Science Lab (CMS Lab)
Research Interests
  • Numerical analysis, dynamics, fractional systems, data sciences

ITEM VIEW & DOWNLOAD

Exact solutions to one dimensional non-homogeneous parabolic problems by the homogeneous Adomian decomposition method

Cited 5 times inthomson ciCited 7 times inthomson ci
Title
Exact solutions to one dimensional non-homogeneous parabolic problems by the homogeneous Adomian decomposition method
Author
Jang, Bongsoo
Keywords
Adomian decomposition method; Non-homogeneous parabolic equation; The modified decomposition method; Two-step
Issue Date
2007-03
Publisher
ELSEVIER SCIENCE INC
Citation
APPLIED MATHEMATICS AND COMPUTATION, v.186, no.2, pp.969 - 979
Abstract
In this paper, we propose a reliable modification of Adomian decomposition method, namely the homogeneous Adomian decomposition method (HADM), that solves one dimensional non-homogeneous parabolic equations with a variable coefficient. The effectiveness of this method is verified through illustrative examples.
URI
Go to Link
DOI
10.1016/j.amc.2006.08.044
ISSN
0096-3003
Appears in Collections:
PHY_Journal Papers
Files in This Item:
2-s2.0-33947692834.pdf Download

find_unist can give you direct access to the published full text of this article. (UNISTARs only)

Show full item record

qrcode

  • mendeley

    citeulike

Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.

MENU